# SDR SWAA2014043027539

- Difficulty date: April 20, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: BAC1514
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING STIFFENER CRACKED.  R & R STIFFENER IAW SRM.
